JournalsifbVol. 20, No. 4pp. 577–595

Free boundary regularity for a degenerate problem with right hand side

  • Raimundo Leitão

    Universidade Federal do Ceará, Fortaleza, Brazil
  • Gleydson C. Ricarte

    Universidade Federal do Ceará, Fortaleza, Brazil
Free boundary regularity for a degenerate problem with right hand side cover
Download PDF

A subscription is required to access this article.

Abstract

We consider a one-phase free boundary problem for pp-Laplacian with non-zero right hand side. We use the approach present in [6] to prove that flat free boundaries and Lipschitz free boundaries are C1,γC^{1, \gamma}.

Cite this article

Raimundo Leitão, Gleydson C. Ricarte, Free boundary regularity for a degenerate problem with right hand side. Interfaces Free Bound. 20 (2018), no. 4, pp. 577–595

DOI 10.4171/IFB/413